# SDR SWAA111639

- Difficulty date: March 10, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 14,709 hours, 8,766 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT LIGHT BRACKET BROKEN.  REMOVED AND REPLACED LIGHT ASSY PER MM.
